Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is there any side effect of using mintop for long term ?

hi...i am divya...i am twenty one years old.i used mintop for six months..i tried it twice before.....i am planning to stop using it as it have only temporary benefit.....will it have any side there any other better solution for hair loss as my hair is very thin...
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  692
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Avoid spicy, salty food, junk foods,exessive shampoo.Do nasya with Anu tail 2 drops twice daily in each nose.
Answered: Fri, 6 May 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
hi divya;
welcome to HealthcareMagic
Hair loss can be due to many reasons like iron deficiency anaemia;depletition of multivitamins & mineral reserves of our body;chronic illness;fevers like typhoid;malaria;thyroid problems etc.There are so many reasons they need to get treated or corrected then hair loss will stop.As for Mintop you can use it or of you don't have good result then you can stop it no need to worry.At least if you are not having any illness you can take iron/multivitamins /calcium after consulting a doctor it will help.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor